American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] T. A. Burton. Corrigendum to ``Integral Equations, Implicit Functions, and Fixed Points''. Proc. Amer. Math. Soc. 141 (2013) 4425-4426.
Abstract, references, and article information   
View Article: PDF

[2] Thierry De Pauw and Amos Koeller. Linearly approximatable functions. Proc. Amer. Math. Soc. 137 (2009) 1347-1356. MR 2465658.
Abstract, references, and article information   
View Article: PDF

[3] Rustum Choksi and Irene Fonseca. A change of variables formula for mappings in BV. Proc. Amer. Math. Soc. 125 (1997) 2065-2072. MR 1376753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. A. Burton. Integral equations, implicit functions, and fixed points. Proc. Amer. Math. Soc. 124 (1996) 2383-2390. MR 1346965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. L. Dontchev and W. W. Hager. An inverse mapping theorem for set-valued maps . Proc. Amer. Math. Soc. 121 (1994) 481-489. MR 1215027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1